# SDR QXEA2019112000423

- Difficulty date: November 19, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00652
- Aircraft time: 7,397 hours, 4,352 cycles
- Engine: Ge CF348E5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Pin
- Condition: Failed
- Location: Nr 1 Eng Blades
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

#1 ENGINE ABNORMAL VIBRATION ON LP FAN. 4.0 IN YELLOW. RAN CHECKLIST. REDUCTION IN POWER BROUGHT VIBRATION INTO NORMAL, INCREASE IN POWER AND LP TURNED YELLOW & 4.0. MAINTAINED LOWER ALTITUDE FL260 AND 290 KTS AND ABLE TO MAINTAIN NORMAL SPEC. NEGATIVE ICE ON CLIMB OUT. AFTER LANDING AND SITTING ON GROUND FELT NOTABLE HUM & VIBRATION BUT NO ADVERSE ENGINE INDICATION. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. UPON INITIAL EVAL, NO AURAL INDICATION OF LOOSE BUMPER. SHAKE OF EACH BLADE DID NOT SHOW STUCK BLADES. REMOVED SPINNER AND CHECKED EACH PIN TORQUE AND LIMITER GAP, ALL SATISFACTORY. REMOVED BLADE #1 AND VERIFIED ALL BLADE POSITIONS BY S/N IN TRAX & PROPERLY INSTALLED BUMPERS. REINSTALLED BLADE #1 AND BUMPER. BLADES 12 & 21 REMAINED P02 BUMPERS, ALL OTHERS P01. R+R #1 ENG FAN BLADE RETAINING PINS IAW W/O 273065 TC E175-72-00-00-QE02. TROUBLESHOOTING PERFORMED PER E175/GE LMM 72-21-00-800-806. ENGINE VIB RUN MAX 0.6 AU IN TRANSIT AND 1.4 AU MAX RETURNING TO IDLE, UNDER 2.3 MTX LIMIT. AIRCRAFT RETURNED TO SERVICE.
